# SDR SWAA2022022214729

- Difficulty date: September 6, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN. FLOOR PANEL 232SF UPPER FACE SHEET HAS MISSING FIBERS RUNNING FROM FWD END TO AFT END IN MULTIPLE AREAS / FABRICATED NEW FLOORBOARD 232SF USING EXISTING FLOORBOARD AS TEMPLATE IAW SRM 53-00-50-2R-0 PAR 1.A NOTE REV 65; BOEING DWG 144A5810 ID:0014 REV -FLOORBOARD (WN 5366); INSERTS (A83334) ; EPIBOND 420 (A95390)
